MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS 3 R

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS 3 R
Model Number 02.07.2403R
Health Effect - Clinical Code Pain (1994)
Date of Event 05/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by regulatory affairs department on 3 june 2020: lot 177643: (b)(4) items manufactured and released on 2-mar-2016.Expiration date: 2023-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Lot 162505: (b)(4) items manufactured and released on 16-jun-2016.Expiration date: 2021-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Lot 187393: (b)(4) items manufactured and released on 5-dec-2018.Expiration date: 2023-11-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Lot 186276: (b)(4) items manufactured and released on 2 october 2018.Expiration date: 2023-09-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Lot 168978: (b)(4) items manufactured and released on 20 march 2017.Expiration date: 2022-03-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Lot 182069: (b)(4) items manufactured and released on 9 may 2018.Expiration date: 2023-04-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Lot 184306: (b)(4) items manufactured and released on 31 july 2018.Expiration date: 2023-07-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Lot 187623: (b)(4) items manufactured and released on 12 december 2018.Expiration date: 2023-11-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in 1 year and 3 months after the primary surgery reporting pain due to a failed extensor mechanism which was caused due to tissue degeneration.The surgeon revised all implants and converted them to a gmk hinge knee.The surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR REVISION PS 3 R
Common Device Name
FEMUR REVISION
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10118170
Report Number3005180920-2020-00305
Device Sequence Number16673289
Product Code JWH
UDI-Device Identifier07630030821417
UDI-Public07630030821417
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/18/2023
Device Model Number02.07.2403R
Device Catalogue Number02.07.2403R
Device Lot Number177643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;